MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MIDFACE 

MATERIALISE NV TRUMATCH; TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MIDFACE 
Model Number SD980.001
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Device Markings/Labelling Problem (2911); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion is not yet available.Final report will be provided to fda.
 
Event or Problem Description
Correct guide but incorrect maxilla plate was provided to the surgeon and therefore could not be used.The surgical procedure needed to be changed during surgery.Revision surgery may be needed.
 
Additional Manufacturer Narrative
Narrative: a case was provided which included a patient specific maxilla plate and a patient specific maxilla guide.The maxilla guide performed as intended, and there were no reported issues while using the maxilla guide.The maxilla plate had a case identifier marked directly on the product for the patient, while the design of the plate was based on the pre-surgical plan for another case.Surgery was already ongoing, while this was detected.Type of reportable event should be serious injury and malfunction.

Brand Name
TRUMATCH
Common Device Name
TRUMATCH MIDFACE/MANDIBLE - TITANIUM 3D PRINTED PLATE FOR MIDFACE 
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
MDR Report Key9144512
Report Number3003998208-2019-00026
Device Sequence Number2622582
Product Code JEY
UDI-Device Identifier05420060380013
UDI-Public05420060380013
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.001
Device Catalogue NumberSD980.001
Device Lot NumberME19ZUTVAC
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2019
Supplement Date Received by Manufacturer10/04/2019
Initial Report FDA Received Date10/02/2019
Supplement Report FDA Received Date10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR